# SDR AALA201801189006

- Difficulty date: January 17, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 51,634 hours, 29,593 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: D3215303000800
- Part serial: AF3207
- Condition: Corroded
- Location: Lt Mlg
- Part time: 23,081 hours, 14,364 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. LT MLG REAR PINTLE PIN THREADS CORRODED. PROCURED LT MLG REAR PINTLE PIN, INSTALLATION ACCOMPLISHED ON CARD 26T00032001 STEP 26.
